• Overview of Chinese core journals
  • Chinese Science Citation Database(CSCD)
  • Chinese Scientific and Technological Paper and Citation Database (CSTPCD)
  • China National Knowledge Infrastructure(CNKI)
  • Chinese Science Abstracts Database(CSAD)
  • JST China
  • SCOPUS
ZENG Zhihong, YANG Bicheng. A Hardy-Hilbert-type Integral Inequality Involving the Derivative Functions of n-Order[J]. Journal of South China Normal University (Natural Science Edition), 2024, 56(4): 123-128. DOI: 10.6054/j.jscnun.2024058
Citation: ZENG Zhihong, YANG Bicheng. A Hardy-Hilbert-type Integral Inequality Involving the Derivative Functions of n-Order[J]. Journal of South China Normal University (Natural Science Edition), 2024, 56(4): 123-128. DOI: 10.6054/j.jscnun.2024058

A Hardy-Hilbert-type Integral Inequality Involving the Derivative Functions of n-Order

More Information
  • Received Date: April 22, 2024
  • By means of the weight functions, the idea of introducing parameters and the method of real analysis, a new Hardy-Hilbert-type integral inequality with the homogeneous kernel as 1/(x+y)λ+2n (λ >0) involving the derivative functions of n-order is established. The equivalent statements of the best possible constant factor related to several parameters are proved, and some particular (λ1=λ/r, λ2=λ/s (r>1, 1/r+1/s=1);λ=1, r=q, s=p) inequalities are gived.

  • [1]
    HARDY G H, LITTLEWOOD J E, POLYA G. Inequalities[M]. Cambridge: Cambridge University Press, 1934: 234-235.
    [2]
    杨必成. 算子范数与Hilbert型不等式[M]. 北京: 科学出版社, 2009.
    [3]
    YANG B C. Hilbert-type integral inequalities[M]. The United Arab Emirates: Bentham Science Publishers Ltd, 2009.
    [4]
    YANG B C. On the norm of an integral operator and applications[J]. Journal of Mathematical Analysis and Applications, 2006, 321: 182-192. doi: 10.1016/j.jmaa.2005.07.071
    [5]
    XU J S. Hardy-Hilbert's inequalities with two parameters[J]. Advances in Mathematics, 2007, 36(2): 63-76.
    [6]
    YANG B C. On the norm of a Hilbert's type linear operator and applications[J]. Journal of Mathematical Analysis and Applications, 2007, 325: 529-541. doi: 10.1016/j.jmaa.2006.02.006
    [7]
    XIE Z T, ZENG Z, SUN Y F. A new Hilbert-type inequality with the homogeneous kernel of degree-2[J]. Advances and Applications in Mathematical Sciences, 2013, 12(7): 391-401.
    [8]
    ZENG Z, GANDHI K R R, XIE Z T. A new Hilbert-type inequality with the homogeneous kernel of degree-2 and with the integral[J]. Bulletin of Mathematical Sciences and Applications, 2014, 3(1): 11-20.
    [9]
    辛冬梅. 一个具有零齐次核的Hilbert型积分不等式[J]. 数学的理论与应用, 2010, 30(2): 70-74.

    XIN D M. A Hilbert-type integral inequality with the homogeneous kernel of zero degree[J]. Mathematical Theory and Applications, 2010, 30(2): 70-74.
    [10]
    AZAR L E. The connection between Hilbert and Hardy inequalities[J]. Journal of Inequalities and Applications, 2013, 2013: 452/1-10.
    [11]
    BATBOLD T, SAWANO Y. Sharp bounds for m-linear Hilbert-type operators on the weighted Morrey spaces[J]. Mathematical Inequalities & Applications, 2017, 20: 263-283.
    [12]
    ADIYASUREN V, BATBOLD T, KRNIC M. Multiple Hilbert-type inequalities involving some differential operators[J]. Banach Journal of Mathematical Analysis, 2016, 10: 320-337. doi: 10.1215/17358787-3495561
    [13]
    ADIYASUREN V, BATBOLD T, KRNIC M. Hilbert-type inequalities involving differential operators, the best constants and applications[J]. Mathematical Inequalities & Applications, 2015, 18(1): 111-124.
    [14]
    KRNIC M, PECARIC J. Extension of Hilbert's inequality[J]. Journal of Mathematical Analysis and Applications, 2006, 324(1): 150-160. doi: 10.1016/j.jmaa.2005.11.069
    [15]
    ADIYASUREN V, BATBOLD T, AZAR L E. A new discrete Hilbert-type inequality involving partial sums[J]. Journal of Inequalities and Applications, 2019, 2019: 127/1-6.
    [16]
    MO H M, YANG B C. On a new Hilbert-type integral inequality involving the upper limit functions[J]. Journal of Inequalities and Applications, 2020, 2020: 5/1-12.
    [17]
    洪勇, 温雅敏. 齐次核的Hilbert型级数不等式取最佳常数因子的充要条件[J]. 数学年刊: A辑, 2016, 37(3): 329-336.

    HONG Y, WEN Y M. A necessary and sufficient condition of that Hilbert type series inequality with homogeneous kernel has the best constant factor[J]. Chinese Annals of Mathematics, 2016, 37A(3): 329-336.
    [18]
    洪勇. 具有齐次核的Hilbert型积分不等式的构造特征及应用[J]. 吉林大学学报(理学版), 2017, 55(2): 189-194.

    HONG Y. On the structure character of Hilbert's type integral inequality with homogeneous kernel and applications[J]. Journal of Jilin University(Science Edition), 2017, 55(2): 189-194.
    [19]
    HONG Y, HUANG Q L, YANG B C, et al. The necessary and sufficient conditions for the existence of a kind of Hilbert-type multiple integral inequality with the non-homogeneous kernel and its applications[J]. Journal of Inequalities and Applications, 2017, 2017: 316/1-12.
    [20]
    XIN D M, YANG B C, WANG A Z. Equivalent property of a Hilbert-type integral inequality related to the Beta function in the whole plane[J]. Journal of Function Spaces, 2018(2): 1-8.
    [21]
    HONG Y, HE B, YANG B C. Necessary and sufficient conditions for the validity of Hilbert type integral inequalities with a class of quasi-homogeneous kernels and its application in operator theory[J]. Journal of Mathematics Inequalities, 2018, 12(3): 777-788.
    [22]
    LIAO J Q, WU S H, YANG B C. On a new half-discrete Hilbert-type inequality involving the variable upper limit integral and partial sums[J]. Mathematics, 2020, 8(2): 229/1-14.
    [23]
    辛冬梅, 杨必成. 一个较为精确加强型的半离散Hilbert型不等式[J]. 吉林大学学报(理学版), 2020, 58(2): 225-230.

    XIN D M, YANG B C. A half-discrete Hilbert-type inequality of more accurate strengthened version[J]. Journal of Jilin University(Science Edition), 2020, 58(2): 225-230.
    [24]
    王竹溪, 郭敦仁. 特殊函数论[M]. 北京: 科学出版社, 1979.
    [25]
    匡继昌. 实分析与泛函分析(续论)(上册)[M]. 北京: 高等教育出版社, 2015.

Catalog

    Article views (31) PDF downloads (7) Cited by()

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return